The dual of Göllnitz’s (big) partition theorem

Krishnaswami Alladi, George E. Andrews

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We present a new companion to the deep partition theorem of Göllnitz and discuss it in the context of a generalization of Göllnitz’s theorem by Alladi–Andrews– Gordon that was obtained by the method of weighted words. After providing a q-theoretic proof of the new companion theorem, we discuss its analytic representation and its link to the key identity of Alladi–Andrews–Gordon.

Original languageEnglish (US)
Pages (from-to)171-201
Number of pages31
JournalRamanujan Journal
Issue number1
StatePublished - Sep 19 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'The dual of Göllnitz’s (big) partition theorem'. Together they form a unique fingerprint.

Cite this